MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7060M-90
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the devices were out of specification.The most probable root cause is the patient's fall and dysmorphic anatomy.Additionally, per the surgical technique manual, the surgeon is instructed as follows: "prior to closure, always obtain final fluoroscopic images in the lateral, inlet, and outlet views to confirm no cortical wall breach, foramen breach, or other malposition.".
 
Event or Problem Description
In (b)(6) 2021, the patient had left si joint arthrodesis where three implants were installed.The patient later complained of pain after a fall.The surgeon determined that the superior positioned implant was not fully in bone across the si joint.There was a large gap in the si joint due to the patient's dysmorphic anatomy.In (b)(6) 2021, the surgeon performed a revision procedure where he removed the superior positioned implant.He then installed a new implant of the same type anteriorly between the middle and inferior positioned implants.The status of the patient following the revision procedure is not known.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
MDR Report Key12439491
Report Number3007700286-2021-00088
Device Sequence Number3891849
Product Code OUR
UDI-Device Identifier00851085007381
UDI-Public00851085007381
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Model Number7060M-90
Device Lot Number9040631
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR